Panadol Period Pain tablets combines paracetamol and caffeine. Paracetamol is a pain reliever and caffeine acts to further amplify the pain relieving effect of paracetamol.
These tablets can ease other everyday symptoms as well as period pain, including headache, toothache, sore throat and symptoms of cold & flu.
Panadol Period Pain Tablets are not recommended for use in children aged under 12 years.
Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest. Do not exceed the stated dose.
|12 -15||1 tablet||Give 1 tablet with water up to 4 times daily. Do not give more frequently than every 4 hours. Maximum 4 tablets in 24 hours.|
|16 +||2 tablets||Take 2 tablets with water as required up to 4 times daily. Maximum 8 tablets in 24 hours.|
Not recommended for children under 12 years.
This section contains an overview of Panadol products and does not include full label information. Always read the product label/leaflet and only use as directed. Contains paracetamol.
How to use Panadol Period Pain Tablets
Panadol Period Pain Tablets. Simply place the tablet(s) in your mouth and swallow them down with water.
See dosage instructions above, or consult the product label to determine the appropriate dosage for you.
Active ingredients: each Panadol Period Pain tablet contains paracetamol (500mg) and caffeine (65mg).
Warnings and precautions for use